This Neurology & Neurosurgery forum is for questions and information regarding Rheumatoid Arthritis Neurology & Neurosurgery conditions and symptoms. All questions will receive a personal answer from a medical expert.
Im an 19 year old male ive had what doctors think were seizures they are not sure because nothing showed up. I have been noticing for a few years now that at times while im doing something i have what i call a black out but its more just like very hazy memory. ill be doing something and all of the sudden i cannot remember the past seconds to an hour or my memory of that time is very hazy and unclear. i also can get dizzy and lightheaded after this happens. i dont drink or do drugs. i am currently on xanax for anxiety and i havent had a "seizure" in a year this month. all ideas given will be much appreciated and i thank you all for reading and trying to help if you can email me instead at ***@****
Many thanks for posting the question through this forum.But i am sorry that i won't be able to answer it on your email id.
As specified by my friend, Dr Nassim, the most probable diagnosis is of - TGA (Transient global amnesia).
Let me give you a brief details of this condition.The condition generally affects the short term memory (disrupts the same) and may have small effect on the long term memory also.If you would ask me the cause of the same- I would say-Idiopathic. It means-Unknown cause.
But you need not to worry at all as it has got a very good prognosis.I would suggest you to visit a good neurologist.Good counseling followed by good diet and a healthy lifestyle is the best treatment for this condition.
Feel free to discuss more.
Since one month I am feeling numbness in both my arms and around my mouth when i go to sleep i feel this when ii am sleeping and wake up in the morning. I live in London and Im not sure what is causing this. I went to my GP he says its normal sometimes things happen without any specific reason. In addition to the above problem I have got this sever bloating problem. I eat two chapatis and i feel full. Please I would appreciate if you could let me know why is this happeneing and also advice me what to do next to avoid any complications.
Im writing to you because I am from India and my questions would be answered quickly.Here in London the GPS particularly Indians take things so lightly it cannot be comprehended.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.